Bezier Curves Method for Fourth-Order Integrodifferential Equations

Kılıçman, A., Kamyad, A. V., Ghomanjani, F. . Abstract and Applied Analysis 2013. 2013 (672058) :-

Locate this article in:

Bibtex

@article{CIS-316751,
  Author = {Kılıçman, A. and Kamyad, A. V. and Ghomanjani, F.},
  Title = {Bezier Curves Method for Fourth-Order Integrodifferential Equations},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {672058},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles